Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Erratum to ``Radical and semisimple classes with specified properties''


Author: W. G. Leavitt
Journal: Proc. Amer. Math. Soc. 25 (1970), 922
MSC: Primary 17.10
DOI: https://doi.org/10.1090/S0002-9939-70-99975-2
Original Article: Proc. Amer. Math. Soc. 24 (1970), 680-687.
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.10

Retrieve articles in all journals with MSC: 17.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-70-99975-2
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society